# SDR WX0A2015092872898

- Difficulty date: September 24, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N408NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53246
- Aircraft time: 52,440 hours, 34,425 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 20220141
- Part serial: 161469
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO LOSS OD BOTH PRESS CONTROLLERS, PERFORMED QRH 21.9 - 21.2.  R & R NR 2 MOTOR ASSEMBLY ACTUATOR IAW AMM 21-32-05.  R & R NR 1 & 2 CABIN PRESS CONTROLLERS IAW AMM 21-32-03.  LEAK CHECK COMPLIED WITH IAW AMM 34-11-00.  OPERATIONS CHECKED NORMAL.
